# SDR UALA2012082804833

- Difficulty date: August 26, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2010
- Condition: Faulty
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE APPEARED ENROUTE.  REPLACED MAIN BATTERY PER MM 24-31-01.
